# SDR DALA2017091406878

- Difficulty date: September 12, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 76,246 hours, 57,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CEILING SUPPORT ANGLE BS 1231, LBL 18  AND 32 IN THE AFT CARGO BAY.  THE ANGLE WAS REPLACED IAW DWG 5956707, REV AT,  SRM 51-10-3, 51-10-2, 51-10-4, 51-30-2, AND 51-30-5.
